MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Vascular Plug II; Device, Vascular, For Promoting Embolization

ABBOTT MEDICAL Amplatzer Vascular Plug II; Device, Vascular, For Promoting Embolization
Model Number 9-AVP2-018
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, an 18mm amplatzer vascular plug ii was selected for implant.During device preparation, the device was prepare per ifu, but the cable connection was not checked.During procedure, the plug failed to advance in the delivery catheter at the time of release.The cable connection was not checked prior to attempted deployment.The plug came loose inside the catheter and the entire system was removed together.A new 14mm amplatzer vascular plug ii was successfully implanted.The patient was reported to be in good condition.
 
Additional Manufacturer Narrative
The device was not returned for analysis.An event of premature separation was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
Amplatzer Vascular Plug II
Common Device Name
Device, Vascular, For Promoting Embolization
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key21635131
Report Number2135147-2025-01399
Device Sequence Number18014749
Product Code KRD
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K071699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number9-AVP2-018
Device Catalogue Number9-AVP2-018
Device Lot Number8033745
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/29/2025
08/04/2026
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/02/2025
08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale